# SDR 99ZZZX3304

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399CF
- Make and model: Cndair CL6002B16
- Aircraft serial: 5084
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Part number: 60157778827
- Condition: Failed
- Location: Nlg
- Part time: 1,849 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO KEWR, LANDING GEAR WAS LOWERED.  INDICATION SHOWED 2 MAIN GEAR GREEN.  NO NOSE GEAR INDICATION AND RED NOSE DOOR OPEN LIGHT ILLUMINATED AS WELL AS FLASHING RED GEAR HANDLE.  RECYCLED LANDING GEAR AND RECEIVED 3 GREEN INDICATIONS AND NO RED NOSE DOOR OPEN LIGHT.  BOOT ON NR 2 NOSE LANDING GEAR DOWNLOCK SENSOR (PROXIMITY SWITCH) FOUND LOOSE.  REPLACED SENSOR.  ALSO ADJUSTED RIGHT NOSE LANDING GEAR DOOR SENSOR (PROXIMITY SWITCH).
